EconPapers    
Economics at your fingertips  
 

Remarks for the singular multivariate skew-normal distribution and its quadratic forms

Baokun Li, Weizhong Tian and Tonghui Wang

Statistics & Probability Letters, 2018, vol. 137, issue C, 105-112

Abstract: Under the singular multivariate skew normal (SMSN) setting, we showed that, in this paper, the necessary and sufficient conditions for independence of two sub-vectors given in Young et al. (2017) are equivalent to the results in Wang et al. (2009). In addition, the distribution of quadratic form of SMSN random vector is derived, with this new definition of the noncentral skew chi-square distribution. Several examples are given to illustrate our main results.

Keywords: Multivariate skew normal distribution; Independent sub vectors; Moment generating function; Noncentral skew chi square distribution (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715218300105
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:137:y:2018:i:c:p:105-112

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-05-05
Handle: RePEc:eee:stapro:v:137:y:2018:i:c:p:105-112